×

Sur un type special d’équations différentielles stochastiques. (French) Zbl 0124.08903

PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] B. W. Gniedenko A. N. Kolmogorow: Rozklady graniczne sum zmiennych losowych niezaležnych. Warszawa 1957.
[2] E. Lukacs: Remarks concerning characteristic functions. Annals of Math. Stat., 28 (1957), 717-723. · Zbl 0080.12001
[3] H. Robbins: Mixture of distributions. Annals of Math. Stat., 19 (1948), 360-369. · Zbl 0037.36301
[4] F. Zítek: Equations différentielles stochastiques. Czechoslovak Math. Journal, 8 (83), 1958, 465-472. · Zbl 0086.33602
[5] F. Zítek: Sur l’intégrabilité d’une équation différentielle stochastique. Czechoslovak Math. Journal, 8 (83), 1958, 473-482. · Zbl 0086.33701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.